MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GCB00
Medical Device Problem Codes Break (1069); Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during implantation of an intraocular lens (iol), the surgeon noticed a small scratch looking like a deformation in the posterior surface of the lens as the iol unfolded.Account indicated that the scratch was parallel to the haptic junctions but closer to optic edge rather than the optic axel on the right side of the lens.Surgeon was able to partially clean the scratch with a sinskey hook instrument.Account provided that the directions for use (dfu) were followed, the ophthalmic viscoelastic device (ovd) in use was discovisc, and that the iol was placed without any issues.The patient's daily activities are not significantly affected.The doctor indicated that monitoring the patient is not necessary and no explant is being planned.No further information was provided.
 
Additional Manufacturer Narrative
Unknown/ not provided.Per eu regulation 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.If explanted, give date: n/a, device remains implanted.Telephone number:(b)(6).The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to (b)(6) inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14079816
Report Number3012236936-2022-00960
Device Sequence Number5289166
Product Code HQL
UDI-Device Identifier05050474620537
UDI-Public(01)05050474620537(17)221210
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2022
Device Model NumberGCB00
Device Catalogue NumberGCB0000165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown